• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 14888
School of Physics
  Title:   On the gravitational instability in the Newtonian limit of MOG
  Author(s): 
1.  F. Shojai
2.  S. Cheraghchi
3.  H. Bouzari Nezhad
  Status:   Published
  Journal: Phys. Lett. B
  Vol.:  770
  Year:  2017
  Pages:   43-49
  Supported by:  IPM
  Abstract:
We have found some analytical cosmological solutions to MOdified Gravity (MOG). These solutions describe different evolutionary epochs of an isotropic and homogeneous universe. During each epoch, the evolution of cosmological perturbation is studied in the Newtonian framework and compared with the corresponding results of GR.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right